On regular points in Burgers turbulence with stable noise initial data
Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 2, p. 229-251
@article{AIHPB_2002__38_2_229_0,
     author = {Giraud, Christophe},
     title = {On regular points in Burgers turbulence with stable noise initial data},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {38},
     number = {2},
     year = {2002},
     pages = {229-251},
     zbl = {0994.35106},
     mrnumber = {1899112},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2002__38_2_229_0}
}
Giraud, Christophe. On regular points in Burgers turbulence with stable noise initial data. Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 2, pp. 229-251. http://www.numdam.org/item/AIHPB_2002__38_2_229_0/

[1] M. Avellaneda, W. E, Statistical properties of shocks in Burgers turbulence, Comm. Math. Phys. 172 (1995) 13-38. | MR 1346370 | Zbl 0844.35144

[2] M. Avellaneda, Statistical properties of shocks in Burgers turbulence II, Comm. Math. Phys. 169 (1995) 45-59. | MR 1328261 | Zbl 0857.35143

[3] J. Bertoin, Lévy Processes, Cambridge University Press, Cambridge, 1996. | MR 1406564 | Zbl 0861.60003

[4] J. Bertoin, The inviscid Burgers equation with brownian initial velocity, Comm. Math. Phys. 193 (1998) 397-406. | MR 1618139 | Zbl 0917.60063

[5] J. Bertoin, Large deviation estimate in Burgers turbulence with stable noise initial data, J. Stat. Phys. 91 (1998) 655-667. | MR 1632714 | Zbl 0927.60039

[6] J. Bertoin, Structure of shocks in Burgers turbulence with stable noise initial data, Comm. Math. Phys. 203 (1999) 729-741. | MR 1700933 | Zbl 0943.60055

[7] J.M. Burgers, The Nonlinear Diffusion Equation, Dordrecht, Reidel, 1974. | Zbl 0302.60048

[8] J.D. Cole, On a quasi linear parabolic equation occuring in aerodynamics, Quart. Appl. Math. 9 (1951) 225-236. | MR 42889 | Zbl 0043.09902

[9] L. Frachebourg, Ph.A. Martin, Exact statistical properties of the Burgers equation, J. Fluid. Mech. 417 (2000) 69-99. | MR 1781884 | Zbl 0961.76016

[10] B.E. Fristedt, Uniform local behavior of stable subordinators, Ann. Probab. 7 (1979) 1003-1013. | MR 548894 | Zbl 0438.60060

[11] R.K. Getoor, Splitting times and shift functionals, Z. Wahrscheinlichkeitstheorie Verw. Gebiete 47 (1979) 69-81. | MR 521533 | Zbl 0394.60073

[12] P. Groeneboom, Brownian motion with a parabolic drift Airy functions, Probab. Theory Related Fields 81 (1989) 79-109. | MR 981568

[13] H. Handa, A remark on shocks in inviscid Burgers turbulence, in: Fitzmaurice , (Eds.), Non-linear Waves Weak Turbulence, Birkhäuser, Boston, 1992, pp. 339-345. | MR 1276520 | Zbl 0803.76051

[14] J. Hawkes, A lower Lipschitz condition for the stable subordinators, Z. Wahrscheinlichkeitstheorie Verw. Gebiete 17 (1971) 23-32. | MR 282413 | Zbl 0193.45002

[15] E. Hopf, The partial differential equation ut+uux=μuxx, Comm. Pure Appl. Math. 3 (1950) 201-230. | Zbl 0039.10403

[16] A. Janicki, W.A. Woyczynski, Hausdorff dimension of regular points in stochastic flows with Lévy α-stable initial data, J. Stat. Phys. 86 (1997) 277-299. | Zbl 0952.35504

[17] N. Leonenko, Limit Theorems for Random Fields with Singular Spectrum, Math. Appl., Kluwers Academic, 1999. | MR 1687092 | Zbl 0963.60048

[18] R. Ryan, Large-deviation analysis of Burgers turbulence with white-noise initial data, Comm. Pure Appl. Math. 51 (1998) 47-75. | MR 1486631 | Zbl 0908.35144

[19] Z. She, E. Aurell, U. Frisch, The inviscid Burgers equation with initial data of Brownian type, Comm. Math. Phys. 148 (1992) 623-641. | MR 1181072 | Zbl 0755.60104

[20] Y. Sinai, Statistics of shocks in solutions of inviscid Burgers equation, Comm. Math. Phys. 148 (1992) 601-621. | MR 1181071 | Zbl 0755.60105

[21] W.A. Woyczynski, Burgers-KPZ Turbulence, Göttingen Lectures, Lectures Notes in Math., 1700, Springer, 1998. | MR 1732301 | Zbl 0919.60004